# SDR ASAA2023070843947

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,249 hours, 1,493 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 DISAGREE FAULTS, P3B OUT OF RANGE, P3B DISAGREE FAULTS, OR P3B VS PS3 PRESSURE DISAGREE FAULTS. ICE/WATER BLOCAGE IS SUSPECT AND PSS BLOWOUT REQUIRED. GROUNDED - YES. ACCOMPLISHED PSS BLOWOUT ON THE #1 ENGINE AS PER TASK CARD 73-ASA-01. ENGINE RUN CARRIED OUT SUCCESSFULLY WITH NO FAULTS OBSERVED. THIS CLEARS TSR DEFERRAL. A/C OK FOR SERVICE.
